# SDR DALA1113830636

- Difficulty date: February 26, 2011
- Submitted: February 28, 2011
- Operation: Air carrier
- Aircraft: N636DL
- Make and model: Boeing 757232
- Aircraft serial: 23763
- Aircraft time: 74,360 hours, 35,005 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Sta 324 Str 4r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUE ERA 487716-14 AD PERM REPAIR TO FUSELAGE SKIN AT FS 324 ABOVE STR S4R.  COMPLIED WITH ERA 487716-14AD.
